วารสารวิทยาการจัดการ

               The Journal of Management Sciences (JMS) publishes research manuscripts in the field of business administration, private and public management, and other related fields. The manuscripts must be in the context of management, accounting, finance, marketing, information technology, human resource management, logistic management, meeting and incentive travel, tourism management, public administration or managerial economics.  

                JMS publishes two volumes annually: Volume I: January-June and Volume II: July-December, with two versions, printed and online. ISSNs are as follows:
                           ISSN 0125-8362 (Printed Version)
                           ISSN 2651-1746 (Online Version) 

Vol. 37 No. 1 (2020): Journal of Management Sciences Vol.37 No.1 January - June 2020

Published: 2020-06-14

Literature Review on The Factors Influencing the Adoption of Mobile Applications

Kanokkan Ketkaew, Wisanupong Potipiroon, Suwit Srimai

163-186

View All Issues

Indexed in tci